Euler characteristic formulas for simplicial maps

J. J. Nuño Ballesteros, Osamu Saeki

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, various Euler characteristic formulas for simplicial maps are obtained, which generalize the Izumiya-Marar formula [14], the Banchoff triple point formula [3] and the formula due to Szücs for maps of surfaces into 3-space [27]. Moreover, we obtain new results about the Euler characteristics of the multiple point sets and the images of generic smooth maps and the numbers of their singularities.

Original languageEnglish
Pages (from-to)307-331
Number of pages25
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number2
Publication statusPublished - Mar 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Euler characteristic formulas for simplicial maps'. Together they form a unique fingerprint.

Cite this